# SDR 2002UALA00504

- Difficulty date: March 18, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN REPAIR AT STATION 488 FORWARD PIT DOOR CUT OUT IS MISSING ROW OF FASTENERS BELOW SKIN LAP.  MAJOR REPAIR ACCOMPLISHED.  TRIPLER INSTALLED.
